MathSciNet Relay Station
MathSciNet bibliographic data
MR2019982 (2004h:30058) 30F60 (30F20 32G15)
Markovic, Vladimir Biholomorphic maps between Teichmüller spaces. Duke Math. J. 120 (2003), no. 2, 405–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement